Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 30, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jan 25, 2012, 6:33 PM CST for Copiah County, Lawrence County, Simpson County, Mississippi. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 25, 2012, 6:33 PM CST (00:33 UTC)
- Expired
- Jan 25, 2012, 7:15 PM CST
- In force
- 42 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Copiah County, MS, Lawrence County, MS, Simpson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 66 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 25, 6:49 PM CST | TORNADO 1 | 5 Sw Rockport, MS | THIS TORNADO WAS RATED EF1 WITH MAX WINDS OF 90 MPH. TREES WERE SNAPPED AND UPROOTED AND ONE FELL ACROSS A POWER LINE SNAPPING THE POLE. PART OF THE TIN ROOF OF A BARN WAS DAMAGED ALSO. TORNADO PATH LENGTH WAS 3.5 MILES AND MAX WIDTH WAS TWO-TENTHS OF A MILE. |
| Jan 25, 6:55 PM CST | TSTM WND DMG | 2 Wsw Rockport, MS | TREES DOWN BLOCKING THE ROAD NEAR THE INTERSECTION OF BEASLEY RD AND HARRISON LANE RD |
| Jan 25, 7:00 PM CST | HAIL 1 | Rockport, MS | WALL CLOUD ALSO REPORTED IN THE AREA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 25, 2:08 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 304 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 870 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 288 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
409
WUUS54 KJAN 260033
SVRJAN
MSC029-077-127-260115-
/O.NEW.KJAN.SV.W.0030.120126T0033Z-120126T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
633 PM CST WED JAN 25 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN COPIAH COUNTY IN CENTRAL MISSISSIPPI...
SIMPSON COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF PINOLA...
NORTHWESTERN LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...
* UNTIL 715 PM CST
* AT 633 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WESSON MOVING NORTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OMA...ROCKPORT...HOPEWELL...SHIVERS...UNION AND HARRISVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST WEDNESDAY EVENING
FOR NORTHEAST LOUISIANA AND SOUTHWESTERN MISSISSIPPI.
&&
LAT...LON 3171 9025 3170 9026 3170 9037 3169 9038
3169 9041 3170 9041 3171 9045 3205 9019
3187 8976 3163 9024
TIME...MOT...LOC 0033Z 224DEG 32KT 3172 9029
$$
GRGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 25, 3:39 PM CST, 2 hours 54 minutes earlier.
Area forecast discussion, Jan 25, 3:39 PM CST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 339 PM CST WED JAN 25 2012 .SHORT TERM...CONVECTION THAT DEVELOPED OVER SWRN ZONES THIS AFTERNOON IN A REGION OF INCREASING CAPE AND GOOD AFTERNOON HEATING WILL HAVE THE POTENTIAL TO BECOME SEVERE THIS AFTERNOON AND EARLY EVENING IF RESIDUAL CAPPING CAN BE ERODED. HOWEVER EARLIER AFTERNOON CONVECTION WILL BE OVERSHADOWED AS AN INTENSE SQUALL LINE APPROACHES FROM THE WEST. THE BRUNT OF THE SEVERE WEATHER RISK FOR THIS AFTERNOON AND EVENING WILL OCCUR WITH THE SQUALL LINE AS IT MOVES INTO AND ACROSS THE FORECAST AREA. THE BETTER RISK FOR SEVERE STORMS...INCLUDING TORNADOES...WILL OCCUR ACROSS AREAS WEST OF I-55 IN A REGION OF INTENSE SHEAR ASSOCIATED WITH A STRONG LOW LEVEL JET PUSHING WELL AHEAD OF A DEEP UPPER LOW SYSTEM. 0-1KM HELICITY VALUES ASSOCIATED WITH THESE STORMS ARE RUNNING WELL ABOVE 200 UPSTREAM OF US THIS AFTERNOON AND ALTHOUGH SHEAR WILL GRADUALLY RELAX WITH TIME AS THE SURFACE LOW MOVES FARTHER EWD...THEY WILL REMAIN MORE THAN SUFFICIENTLY STRONG FOR THE DEVELOPMENT OF TORNADIC STORMS AS THE SQUALL LINE MOVES INTO OUR WRN ZONES. 60 DEGREE SURFACE DEWPOINTS HAVE REACHED INTO ALL BUT NERN ZONES THIS AFTERNOON AND CAPE VALUES WILL CONTINUE TO INCREASE AHEAD OF THE SURFACE BOUNDARY. TIMING OF THE SQUALL LINE HAS BEEN A CHALLENGE CONSIDERING IT HAS BEEN RUNNING AT LEAST 3 HOURS FASTER THAN THE LATEST MODEL SOLUTIONS. THE LINE OF STORMS IS EXPECTED TO REACH THE MS RIVER BETWEEN 6-8 PM...THE EWD PROGRESSION EXPECTED TO BEGIN TO SLOW A BIT THIS EVENING AS THE SURFACE LOW UPSTREAM SLOWS AND BEGINS A MORE NELY PIVOT. THE SQUALL LINE WILL CONTINUE TO TRACK EWD ACROSS THE REGION OVERNIGHT BUT ASSOCIATED LOW LEVEL FORCING/DYNAMICS WILL DIMINISH. HOWEVER...A CHANCE OF STRONG TO SEVERE CONVECTION WILL BE MAINTAINED E OF I-55 TONIGHT BEFORE THE LINE FALLS APART. THE ASSOCIATED SURFACE BOUNDARY WILL BE DELAYED WHILE A SECOND LOBE PIVOTS AROUND THE LOW CENTER AND WILL FINALLY MOVE INTO WRN ZONES TOWARD SUNRISE THURSDAY. LOW LEVEL FLOW WILL REMAIN SWLY THROUGH MOST OF THE DAY THURSDAY...THE AIR MASS REMAINING AT LEAST MARGINALLY UNSTABLE ACROSS THE REGION. WITH A POCKET OF COLDER AIR ALOFT ASSOCIATED WITH THE UPPER LOW MOVING IN DURING THE DAY WE WILL KEEP A POTENTIAL FOR STRONG...POSSIBLY SEVERE...STORMS CAPABLE OF HAIL OR GUSTY WINDS THROUGH THE AFTERNOON. AS FAR AS LATER EVOLUTION OF THE UPPER LOW IS CONCERNED FOR THURSDAY NIGHT...THE GFS AND EURO ARE IN DISAGREEMENT...THE EURO ADVERTISING BETTER RAIN CHANCES ACROSS THE NORTH AS THE LOW OPENS AND PIVOTS TO THE NE WHILE THE GFS PUSHES A STILL CLOSED LOW ACROSS SRN MS. WILL BROAD BRUSH CHANCE OF SHOWERS...FEW TSTMS...ACROSS THE ENTIRE AREA FOR NOW FOR THURSDAY EVENING...ENDING FROM THE WEST OVERNIGHT IN THE WAKE OF THE UPPER TROUGH. .LONG TERM...THERE ARE MODEL DIFFERENCES REGARDING INTERACTION BETWEEN THE DEPARTING MID LEVEL TROUGH AND THE NORTHERN STREAM FRIDAY WITH THE GFS BEING A SLOWER SOLUTION. ITS SOLUTION INDICATES LINGERING RAIN CHANCES FOR THE I-59 CORRIDOR FRIDAY MORNING...BUT WILL GO WITH THE FASTER MODEL CONSENSUS AND DRY FORECAST FOR NOW...OTHERWISE EXPECT DRIER AND SLIGHTLY COOLER AIR WILL MOVE INTO THE AREA FOR FRIDAY BEHIND THE FRONT. GOING INTO THE WEEKEND...GLOBAL MODELS CONTINUE TO AGREE THAT NORTHWEST FLOW WILL BRING DRY AND SEASONABLY COOL WEATHER TO THE ARKLAMISS. SUNDAY/SUNDAY NIGHT STILL LOOKS TO BE THE COOLEST PERIOD AND WHEN THE POLAR VORTEX WILL HAVE ITS GREATEST INFLUENCE...BUT MODELS HAVE TRENDED SLIGHTLY LESS AMPLIFIED RESULTING IN MILDER TEMPERATURES THAN PREVIOUSLY FORECAST. RAW MODEL GUIDANCE SUGGESTS THERE WILL BE MORE OF A NORTH-SOUTH TEMPERATURE GRADIENT FOR SUNDAY AFTERNOON THAN INDICATED BY MEX MOS AND HAVE ADJUSTED GUIDANCE VALUES ACCORDINGLY. OTHERWISE...GUIDANCE VALUES ARE PRETTY REASONABLE AND MADE ONLY MINOR TWEAKS. FOR EARLY TO MID NEXT WEEK...THE OVERALL PATTERN WILL FLATTEN RESULTING IN MODERATING TEMPERATURES AND INCREASING RETURN FLOW AS HIGH PRESSURE SHIFTS EAST. WEAK SHORTWAVE TROUGHS IN THE FAST FLOW COULD BRING INCREASING RAIN CHANCES AS WE GO INTO THE MIDDLE OF NEXT WEEK...BUT NONE OF THESE WAVES LOOK OVERLY AMPLIFIED OR SUPPORTIVE OF MUCH TSTM ACTIVITY. IN ANY CASE...JANUARY SHOULD END AND FEBRUARY SHOULD BEGIN ON AN UNSEASONABLY MILD NOTE. /EC/ && .AVIATION...VFR CONDITIONS EXIST CURRENTLY BUT RAPID DEGRADATION IN VIS/CIGS TO IFR AND LIFR CONDITIONS AT TIMES...WILL OCCUR FROM WEST TO EAST AS A STRONG TO SEVERE THUNDERSTORM SQUALL LINE PUSHES THROUGH THE REGION THIS AFTERNOON AND TONIGHT. EXTREME TURBULENCE CAN BE EXPECTED INVOF LINE OF STORMS WITH 60 KT SFC WINDS POSSIBLE. CLOUD TOPS WILL REACH TO NEAR 45KFT. THE SQUALL LINE WILL DIMINISH IN STRENGTH THROUGH THE EARLY MORNING HOURS THURSDAY. FAR EAST AREAS WILL HOLD VFR TO MVFR LONGEST THROUGH LATE EVENING BEFORE CIGS DROP BELOW 1 KFT THROUGH THE EARLY MORNING HOURS THURSDAY. IFR TO MVFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH 18Z THURSDAY WITH CONTINUED SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE REGION. /ALLEN/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 60 72 43 62 / 88 63 37 9 MERIDIAN 61 73 47 66 / 72 79 35 12 VICKSBURG 59 72 40 59 / 94 54 36 5 HATTIESBURG 61 74 50 65 / 64 77 36 10 NATCHEZ 60 69 44 60 / 94 49 36 6 GREENVILLE 57 66 40 57 / 99 67 34 3 GREENWOOD 61 71 40 59 / 97 74 35 6 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 03/EC/ALLEN
Hazardous weather outlook, Jan 25, 1:28 PM CST, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 128 PM CST WED JAN 25 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>027-034>036- 040>043-047>049-053>055-059>063-261930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-WASHINGTON-HUMPHREYS-HOLMES- ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN-CLAIBORNE- COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- 128 PM CST WED JAN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND THURSDAY STRONG AND SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS AND INTO THURSDAY MORNING ALONG AND WEST OF I-55 CORRIDOR. THE PRIMARY HAZARDS WILL BE DAMAGING STRAIGHT LINE WINDS BUT QUARTER SIZED HAIL AND A FEW TORNADOES WILL ALSO BE POSSIBLE. A FEW THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AHEAD OF A SQUALL LINE. THE BEST CHANCE FOR SEVERE THUNDERSTORMS WILL BE WITH THE SQUALL LINE AS IT PUSHES INTO THE AREA THIS EVENING AND MOVES EASTWARD ACROSS THE REGION OVERNIGHT. STRONG...POSSIBLY SEVERE...STORMS WILL BE POSSIBLE AGAIN THURSDAY MORNING AND AFTERNOON WITH THE MAIN RISK BEING LARGE HAIL AND STRONG WIND GUSTS. THE RISK WILL DIMINISH THROUGH THE EVENING HOURS THURSDAY AS THE LOW PRESSURE SYSTEM PUSHES THROUGH THE REGION. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED TODAY AND THURSDAY. MSZ028>033-037>039-044>046-050>052-056>058-064>066-072>074-261930- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON- NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-SMITH-JASPER- CLARKE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 128 PM CST WED JAN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT THROUGH THURSDAY AFTERNOON. A LINE OF THUNDERSTORMS WILL SHIFT ACROSS THE REGION TONIGHT THROUGH MID-DAY THURSDAY. THE PRIMARY HAZARDS AT THAT TIME WILL BE DAMAGING STRAIGHT LINE WINDS BUT HAIL AND ONE OR TWO TORNADOES CAN NOT BE RULED OUT. THE RISK OF TORNADOES WILL DIMINISH BY THE AFTERNOON BUT STRONG...POSSIBLY SEVERE...STORMS CAPABLE OF DIME TO QUARTER SIZE HAIL WILL POSSIBLE DURING THE AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED TODAY AND THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. ALLEN/03
In the hours before
Special weather statement, Jan 25, 3:42 PM CST, 2 hours 51 minutes before
LAZ024-026-252225-
CONCORDIA LA-CATAHOULA LA-
342 PM CST WED JAN 25 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
342 PM CST WED JAN 25 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 20 MILES WEST OF AIMWELL TO 39 MILES SOUTHWEST
OF LARTO AT 342 PM CST...MOVING EAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
THESE STORMS COULD BECOME SEVERE RAPIDLY. PEOPLE IN CATAHOULA AND
WEST CENTRAL CONCORDIA PARISHES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3131 9201 3185 9201 3185 9174 3122 9175
3122 9179 3126 9183 3129 9191 3128 9194
3125 9193 3124 9191 3122 9192 3123 9196
3122 9199 3128 9203
TIME...MOT...LOC 2142Z 269DEG 27KT 3176 9230 3135 9229
3099 9235
BKLocal storm report, Jan 25, 3:45 PM CST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
345 PM CST WED JAN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM TSTM WND DMG 2 NE MARION 32.45N 88.62W
01/23/2012 LAUDERDALE MS EMERGENCY MNGR
MOBILE HOME DAMAGED AND TREES AND POWERLINES DOWN ON SAM
LACKEY ROAD. UPDATE FROM EMERGENCY MANAGER...A FEW TREES
WERE SNAPPED AND UPROOTED AND THERE WAS SHINGLE DAMAGE TO
BOTH A MOBILE HOME AND SINGLE FAMILY HOME ROOF.
&&
SWILKINSThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 6:11 PM CST | Tornado Warning | JAN | Lincoln | 49 min |
| Jan 25, 6:15 PM CST | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 25 min |
| Jan 25, 6:39 PM CST | Special Weather Statement | JAN | Claiborne, Franklin | 31 min |
| Jan 25, 6:55 PM CST | Tornado Warning | JAN | Copiah, Simpson | 33 min |
| Jan 25, 7:11 PM CST | Special Weather Statement | JAN | Hinds | 44 min |
| Jan 25, 7:36 PM CST | Tornado Warning | JAN | Copiah, Lawrence, Simpson | 37 min |
| Jan 25, 10:17 PM CST | Special Weather Statement | JAN | Clay, Kemper, Lowndes, Noxubee, Oktibbeha | 58 min |
| Jan 25, 11:07 PM CST | Special Weather Statement | JAN | Lowndes | 28 min |
| Jan 26, 1:26 AM CST | Special Weather Statement | JAN | Marion | 29 min |
| Jan 26, 6:39 AM CST | Special Weather Statement | JAN | Lamar, Marion | 31 min |
| Jan 26, 7:03 AM CST | Special Weather Statement | JAN | Lamar | 27 min |
| Jan 26, 7:28 AM CST | Severe Thunderstorm Warning | JAN | Forrest, Jones, Lamar | 47 min |
| Jan 26, 7:56 AM CST | Severe Thunderstorm Warning | JAN | Forrest | 19 min |
| Jan 26, 8:09 AM CST | Severe Thunderstorm Warning | JAN | Jones | 19 min |
| Jan 26, 8:11 AM CST | Special Weather Statement | JAN | Lauderdale | 29 min |
| Jan 26, 8:20 AM CST | Flash Flood Warning | JAN | Forrest, Jones, Lamar | 115 min |
| Jan 26, 8:36 AM CST | Special Weather Statement | JAN | Clarke, Lauderdale | 49 min |
| Jan 26, 9:05 AM CST | Severe Thunderstorm Warning | JAN | Clarke | 40 min |
| Jan 26, 3:38 PM CST | Flash Flood Watch | JAN | Lauderdale | 3 hr |
| Jan 26, 4:48 PM CST | Special Weather Statement | JAN | Clay | 32 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.